# SDR SWAA2018072323676

- Difficulty date: July 12, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: WN0114
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT SIDE JUST FORWARD OF THE OVERWING EMERGENCY EXIT LIGHT BATTERY INOP AT BS 600.  R&R BATTERY IAW AMM.
